zbMATH — the first resource for mathematics

Bohr’s power series theorem in several variables. (English) Zbl 0888.32001
Summary: Generalizing a classical one-variable theorem of Bohr, we show that if an \(n\)-variable power series has modulus less than 1 in the unit polydisc, then the sum of the moduli of the terms is less than 1 in the polydisc of radius \(1/(3 \sqrt n)\).

32A05 Power series, series of functions of several complex variables
32A30 Other generalizations of function theory of one complex variable (should also be assigned at least one classification number from Section 30-XX)
30B10 Power series (including lacunary series) in one complex variable
Full Text: DOI arXiv
[1] H. F. Bohnenblust and Einar Hille, On the absolute convergence of Dirichlet series, Ann. of Math. (2) 32 (1931), 600-622. · Zbl 0001.26901
[2] Harald Bohr, A theorem concerning power series, Proc. London Math. Soc. (2) 13 (1914), 1-5. · JFM 44.0289.01
[3] Seán Dineen and Richard M. Timoney, Absolute bases, tensor products and a theorem of Bohr, Studia Math. 94 (1989), no. 3, 227 – 234. · Zbl 0713.46005
[4] Seán Dineen and Richard M. Timotey, On a problem of H. Bohr, Bull. Soc. Roy. Sci. Liège 60 (1991), no. 6, 401 – 404. · Zbl 0795.46034
[5] Jean-Pierre Kahane, Some random series of functions, 2nd ed., Cambridge Studies in Advanced Mathematics, vol. 5, Cambridge University Press, Cambridge, 1985. · Zbl 0571.60002
[6] Steven G. Krantz, Function theory of several complex variables, 2nd ed., The Wadsworth & Brooks/Cole Mathematics Series, Wadsworth & Brooks/Cole Advanced Books & Software, Pacific Grove, CA, 1992. · Zbl 0776.32001
[7] Anna Maria Mantero and Andrew Tonge, The Schur multiplication in tensor algebras, Studia Math. 68 (1980), no. 1, 1 – 24. · Zbl 0445.46051
[8] Walter Rudin, Function theory in polydiscs, W. A. Benjamin, Inc., New York-Amsterdam, 1969. · Zbl 0177.34101
[9] S. Sidon, Über einen Satz von Herrn Bohr, Math. Z. 26 (1927), 731-732. · JFM 53.0281.04
[10] M. Tomić, Sur un théorème de H. Bohr, Math. Scand. 11 (1962), 103 – 106 (French). · Zbl 0109.30202 · doi:10.7146/math.scand.a-10653 · doi.org
[11] N. Th. Varopoulos, On an inequality of von Neumann and an application of the metric theory of tensor products to operators theory, J. Functional Analysis 16 (1974), 83 – 100. · Zbl 0288.47006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.